# SDR REXA2012071101071

- Difficulty date: July 11, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 17,973 hours, 15,491 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER INOPERATIVE.  PERFORMED OPS CHECK OF LEFT HAND THRUST REVERSER IAW AMM 78-30-00. AIRCRAFT OK FOR SERVICE.
